# SDR USAA02008

- Difficulty date: January 9, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER WITH 16 INCH SPLICE, FORWARD CARGO STRINGER 27R STATION 500E TO 500F.  REPAIRED WITH 16 INCH SPLICE PER SRM 53-00-03 FIG 201.  (M)
